Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


kaletra
Apr 9, 2001

i have just started taking kaletra, zerit & videx ec. i manange a restaurant and work nights. i start my day early ( 7 or 8) and the only way to get it really going is coffee and a big breakfast. i find that by taking my kaletra & zerit ( 3 k & 1z) betwen 10 am and 11am i am good to go by 3pm or 4pm. ( the nausea wears off by then- for me i give myself 2 hours to assorb it.) i eat @ work @ 4 pm & 10 pm. after i take round two of the kaletra and zerit. any suggestions of when i should take my videx ec? i was thinking round 8 pm. since i am brand new w/ this cocktail i know i can still "play " with the times. i also would like to excersis more but find that the down time after the first cocktail is far more needed then even tryin to work out or ride a bike. my mind just shuts down about an hour after taking the kaletra/zerit combo. when i take it around 11 pm its perfect as i am home and almostin bed before the side effects start. any suggestions would be more then appreciated.

JK, nyc

Response from Dr. Boyle

The schedule you have worked out for the Kaletra and Zerit sounds fine. I would take the Videx EC at 8PM as you are planning, with an empty stomach for one hour before and after the dose. An alternative is what some of my patients do and that is set the alarm for an hour early, take the Videx EC and then go back to bed. Good luck. BB



Previous
Carnatine, Niacine & Glucosamine Congrotine for wasting ?
Next
Medication question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement